| Catalog Number |
0113215 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, a red stain-like substance was observed inside the sterile packaging of the capsure fixation device prior to opening.The physical sample has been received for evaluation.Preliminary visual evaluation confirmed there is "foreign" substance (red in color) visible on the capsure device handle.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, before opening a red stain like substance was noted inside the sterile packaging of the capsure fixation device.It was reported that the device was not opened, and another device was used to complete the procedure.The outer packaging was intact, and the inner packaging was properly sealed before opening.There was no reported patient injury.
Additional Manufacturer Narrative
As reported, a red stain-like substance was observed inside the sterile packaging of the capsure fixation device prior to opening.The physical sample has been received for evaluation.Preliminary visual evaluation confirmed there is "foreign" substance (red in color) visible on the capsure device handle.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Based on the sample evaluation conducted, the root cause is confirmed to be manufacturing related.Per investigation performed, foreign matter found is not identified as been part of the components or material used and is not representative of the device during the manufacturing process.Nevertheless, during capsure machines workstations evaluation exercise, the foreign matter rose-red appearance reported on handle cover could be associated with red loctite residue used by facilities technician left on a machine surface and not detected my manufacturing operators during device assembly.Thus, environment could be a contributing factor of the reported condition, since the discrepancy is related to external material used by facilities technicians performing a machine fix/task in which the process operates.An awareness was provided to the manufacturing personnel pertaining to the capsure manufacturing area to emphasize visual inspection, acceptance criteria requirements.Updated fields: b4, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description